# SDR SWIA202264573

- Difficulty date: February 4, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N241SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000585
- Aircraft time: 13,513 hours, 9,896 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 52 EXTERNALSUPPORT ANGLE IS CRACKED THROUGH THE O/B FASTENER FWD OF THE LH MLG WHEEL WELL AREA AS MARKED.   (C CHECK RO 02/21/2022)  REMOVED AND REPLACED FR 52 EXTERNAL SUPPORT ANGLE FWD OF THE LH MLG WHEEL WELL REF SRM 51-40-08. SE CONTINUATION CARD FOR WORK PERFORMED.
